In this paper, we study a generalized Fisher equation with variable coefficients which has applications governing the spatiotemporal dynamics of the bacterial population and tumor growth. Conservation laws for this equation are constructed for the first time by using the new conservation theorem due to Ibragimov as well as the Lie symmetries. Furthermore, some conservation laws are derived by employing the direct multipliers method of Anco and Bluman.
Rosa, María; S. Bruzón, María; and L. Gandarias, María
"Lie Symmetry Analysis and Conservation Laws for a Fisher Equation with Variable Coefficients,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 61.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss6/61